# SDR AWXA200400596

- Difficulty date: June 6, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 31,266 hours, 12,404 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MX635336
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,247 hours, 4,422 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, RECEIVED ECAM MESSAGE YELLOW HYDRAULIC PUMP LOW PRESSURE, DIVERTED TO PHX FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED THE NR 2 (YELLOW) ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-13-51-04, OPERATIONAL CHECK AND LEAK CHECK WAS GOOD. CONFIRMED FAILURE OF ENGINE DRIVEN HYDRAULIC PUMP S/N MX635336. UNIT WAS DISASSEMBLED AND NUMEROUS SEALS WERE FOUND WORN BEYOND LIMITS. REPLACED 32 SEALS/PACKINGS AND TESTED UNIT IAW CMM 29-11-34, REV. 4.
